Alert archive / Georgia / Tornado Warnings in 2005

Tornado Warning 23, NWS Jacksonville, FL

December 5, 2005Ware County, Georgia

NWS Jacksonville, FL issued this tornado warning at Dec 5, 2005, 3:33 PM EST for Ware County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 5, 2005, 3:33 PM EST (20:33 UTC)
Expired
Dec 5, 2005, 4:15 PM EST
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Ware County, GA

What was reported inside it

TimeReportWhereRemark
Dec 5, 3:45 PM ESTFUNNEL CLOUD5 S Manor, GAFUNNEL CLOUD REPORTED BY SPOTTER ABOUT 5 MILES SOUTH OF MANOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 5, 12:50 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2005-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2005-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 052034
TORJAX
GAC299-052115-
/O.NEW.KJAX.TO.W.0023.051205T2033Z-051205T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EST MON DEC 5 2005

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  THIS INCLUDES THE CITY OF WAYCROSS

* UNTIL 415 PM EST

* AT 328 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 7 MILES SOUTHWEST OF MANOR...OR ABOUT NEAR
  ARGYLE...MOVING EAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  WAYCROSS...SUNNYSIDE AND 7 MILES SOUTH OF DEENWOOD BY 355 PM EST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EST MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3115 8265 3103 8260 3097 8252 3108 8221
      3129 8238

$$

WOLF
1 follow-up statement
000 
WWUS52 KJAX 052051
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EST MON DEC 5 2005

GAC299-052115-
/O.CON.KJAX.TO.W.0023.000000T0000Z-051205T2115Z/
WARE GA-
349 PM EST MON DEC 5 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EST FOR NORTHERN
WARE COUNTY...

AT 345 PM EST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 
5 MILES SOUTH OF MANOR. THE STORM WAS MOVING EAST NORTHEAST AT 35 
MPH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3115 8265 3103 8260 3097 8252 3108 8221
      3129 8238

$$

WOLF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 5, 10:09 AM EST, 5 hours 24 minutes earlier.

Area forecast discussion, Dec 5, 10:09 AM EST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1009 AM EST MON DEC 5 2005

...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...

.PUBLIC UPDATE...AT 9 AM EST...COLD FRONT EXTENDED FROM CENTRAL
GEORGIA TO WESTERN FLORIDA PANHANDLE. SOUTHERLY FLOW IS INCREASING
AHEAD OF THIS FEATURE...PROVIDING SLIGHT INFLUX OF MOISTURE AND
INSTABILITY. DOPPLER RADARS SHOW CLUSTER OF SHOWERS MOVING INTO
COFFEE AND JEFF DAVIS COUNTIES...AND THESE SHOWERS ARE ASSOCIATED
WITH MID-LEVEL DISTURBANCE TRAVERSING THIS AREA. OTHERWISE...DRY
CONDITIONS NOTED ACROSS JAX CWA.

DO NOT ANTICIPATE MUCH IN WAY OF SHOWER ACTIVITY UNTIL THIS AFTERNO0N
WHEN FRONTAL BOUNDARY NEARS FROM THE WEST...WITH ENHANCEMENT OF
CONVERGING SOUTHWEST FLOW AHEAD OF AND ACCOMPANYING THIS FRONTAL
BOUNDARY. MORNING SOUNDING AND VWP PLOTS SUGGEST MAIN CONCERN WITH
THUNDERSTORM ACTIVITY THIS AFTERNOON INTO TONIGHT WILL BE GUSTY TO
POSSIBLY STRONG WINDS WITH MODERATE LOW-LEVEL JET OF 40 TO 45 KNOTS
DEVELOPING. WILL BE HARD PRESSED TO HAVE HAIL DEVELOPMENT AS LAPSE
RATES APPEAR ANEMIC...ESPECIALLY AS MIDDLE/UPPER LEVELS OF ATMOSPHERE
REMAIN FAIRLY WARM. WILL CONTINUE NW-SE DISTRIBUTION OF POPS WITH
HIGHEST (CATEGORICAL) POPS ACROSS INTERIOR SOUTHEAST GEORGIA...WITH
LOWEST (LOW-END CHANCE) POPS FOR FLAGLER AND ST JOHNS COUNTIES.

WILL KEEP LAKE WIND ADVISORY DUE TO INCREASING BOUNDARY LAYER
WINDS...ALTHOUGH EXTENSIVE CLOUD COVERAGE WILL PRECLUDE STRONG
MIXING. NEVERTHELESS...WINDS OF 15 TO 25 MPH WILL BE COMMON BY
AFTERNOON. POP DISTRIBUTION WILL SHIFT SOUTHEAST THIS EVENING AND
OVERNIGHT TONIGHT DUE TO FRONTAL PASSAGE.
&&

.MARINE UPDATE...WILL UPDATE CWF PACKAGE TO INCLUDE SCA FOR WATERS
FROM FERNANDINA BEACH TO ST AUGUSTINE EXTENDING 20NM TO 60NM. AT 9 AM
EST...ST AUGUSTINE BUOY (41012) REPORTED SUSTAINED WINDS OF 20 KNOTS.
LITTLE CHANGE IS EXPECTED THROUGH THIS AFTERNOON...WITH SW WINDS
INCREASING THIS EVENING WITH NOCTURNAL SURGE PRECEDING FRONTAL
PASSAGE. WILL NEED TO REEVALUATE FOR POSSIBLE GALE WARNINGS FOR TONIGHT
IN OFFSHORE LEGS DUE TO POSSIBLE GUSTS TO GALE FORCE.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ALACHUA...BAKER...BRADFORD...CLAY...COLUMBIA...DUVAL...
     FLAGLER...GILCHRIST...HAMILTON...MARION...NASSAU...PUTNAM...
     ST JOHNS...SUWANNEE...AND UNION.

     FIRE WEATHER WATCH FROM NOON TUESDAY TO 5 PM TUESDAY FOR THE
     FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
     COLUMBIA...GILCHRIST...HAMILTON...MARION...PUTNAM...
     SUWANNEE...AND UNION.

GA...LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     APPLING...ATKINSON...BACON...BRANTLEY...CHARLTON...CLINCH...
     COASTAL CAMDEN...COASTAL GLYNN...COFFEE...ECHOLS...INLAND
     CAMDEN...INLAND GLYNN...JEFF DAVIS...PIERCE...WARE...AND
     WAYNE.

MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM TUESDAY FOR THE FOLLOWING
ZONES:      ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE...AND FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO
     60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM MONDAY TO 4 PM TUESDAY FOR THE
     FOLLOWING ZONES: AND ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
     TO 60 NM OFFSHORE.

&&

.PREVIOUS PUBLIC...TODAY...SFC FRONT LOCATED OVER N CENTRAL GA AND
SRN AL EXPECTED TO MOVE SEWD TODAY IN RESPONSE TO SHORTWAVE ROUNDING
BASED OF MEAN LAYER TROUGH OVER THE E CENTRAL U.S. PLENTY OF MOISTURE
AS EVIDENCED BY WATER VAPOR IMAGERY AND IR SHOWS SCT DEEP CONVECTION
OVER THE NRN GULF OF MEXICO AND PORTIONS OF SE U.S. ALONG THE
FRONT. FIRST PORTION OF THE DAY WILL SEE CONTINUATION OF INCREASING
CLOUDINESS WITH LOW-END SCT POPS THROUGH EARLY AFTN...THEN BECOMING
SCT/NMRS SHOWERS AND THUNDERSTORMS INTO THE EVENING HOURS. GOOD
MOISTURE CONVERGENCE ALONG THE FRONT AND DECENT DYNAMICS WILL HELP
BRING POPS INTO CATEGORICAL RANGE OVER SE GA AND PORTIONS OF INTERIOR
NE FL. HAVE USED BLEND OF GFS/NAM POPS WITH SLIGHTLY MORE WEIGHT TO
GFS. INSTABILITY IS FAIRLY LOW WITH SBCAPES AT OR BELOW 500 J/KG BUT
SUFFICIENT FOR THUNDERSTORM ACTIVITY. SHEAR VECTORS SHOW ABOUT 40 KT
SO SOME ISOLD STRONG TO SEVERE STORMS ARE POSSIBLE WITH SLIGHT RISK
ISSUED FROM SPC FOR MOST OF THE FORECAST AREA THROUGH THIS EVENING.
MAIN THREAT FOR THIS AFTN WOULD LIKELY BE WIND DAMAGE. AS FOR SW FLOW
TODAY...LAKE WIND ADVISORY IS NEEDED IN ADDITION TO POSSIBILTY OF
GUSTS NEAR 30-35 MPH. TONIGHT...ONGOING SHOWERS AND POSSIBLY ISOLD
THUNDERSTORMS MAINLY OVER THE SE HALF OF CWA WITH CONVECTION EXITING
FORECAST AREA BY EARLY MORNING AND COLD ADVECTION IN WAKE OF FRONT
DROPPING TEMPS INTO LOWER 40S TO NEAR 50. TUESDAY...HIGH PRESSURE
RIDGE BUILDS OVER THE AREA WITH TEMPS REACHING THE UPPER 50S AND
LOWER 60S...ABOUT 5-10 DEG BELOW NORMAL. TUE NIGHT...POSSIBLE FREEZE
OVER THE INTERIOR SE GA ZONES AND OVER SUWANNEE VALLEY. PREFERRED GFS
MOS DUE TO ANTICIPATION OF INCREASING HIGH CLOUDS WITH ZONAL FLOW
ALOFT. WED...BOTH NAM AND GFS SHOW STRONG SHORTWAVE ENERGY OVER W
CENTRAL U.S. ALLOWING FRONT TO OUR S TO STALL AND LOW LEVEL FLOW TO
BECOME MORE ELY. THIS HELP MOISTEN AIRMASS BELOW 700 MB AND MODIFY
TEMPS WITH A SLIGHT CHANCE FOR SHOWERS EXPECTED OVER NE FL AND
INTERIOR FL ZONES.

.LONG TERM...THU-SUN. ADJUSTMENTS TO TEMPS AND POPS WED NIGHT-THU
JUST TO TREND A LITTLE HIGHER AS GFS AND NAM SHOW SFC LOW DEVELOPMENT
IN THE GULF OF MEXICO IN RESPONSE TO THE CLOSED LOW AT 5H FORMING
OVER THE CENTRAL U.S. MUCH UNCERTAINTY RESIDES WITH INTENSITY...
TIMING AND TRACK OF THE SFC LOW SO VERY LITTLE CHANGE WAS MADE FOR
FRI-SUN.

&&

.PREVIOUS MARINE...WILL CARRY EXERCISE CAUTION FOR OUR FL OFFSHORE
WATERS TODAY AS SW WINDS INCREASE IN ADVANCE OF THE APPROACHING COLD
FRONT...AND INTRODUCE ADVISORY CONDITIONS TO OUR GA OFFSHORE LEG THIS
AFTERNOON AS THE FRONT MOVES THROUGH. WE COULD HAVE GUSTS UP TO 30-35
KT OVER ALL LEGS TODAY AS LOW LVL JET WINDS MIX DOWN THROUGH CLOUD
BREAKS. ADDITIONAL GUSTS NEAR GALE FORCE WILL BE POSSIBLE TONIGHT
OVER THE WATERS IN THE WAKE OF THE FRONT. WILL CONTINUE TO HEADLINE
ADVISORY CONDITIONS FOR TONIGHT IN THE NEXT PACKAGE BUT MENTION
POSSIBLE GUSTS TO GALE FOREC IN THE TEXT.  FLOW SHIFTS ONSHORE
TUESDAY. ONSHORE FLOW AND SWELLS THUR AND FRI AS AN AREA OF LOW
PRESSURE DEVELOPS TO OUR WEST. WITH INCREASING ONSHORE FLOW LATER
THIS WEEK...THE CHANCE OF RIP CURRENT WILL RISE.

&&

.FIRE WEATHER...BREEZY NW WINDS POST-FROPA ON TUESDAY WILL HELP
DRY OUT SURFACE FUELS AS DEW PTS DROP INTO THE LOWER 30S. HAVE
ISSUED A FIRE WEATHER WATCH FOR OUR INLAND NE FL COUNTIES TUESDAY
AFTERNOON DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITIES AND
SUSTAINED 15 MPH 20 FT WINDS. INLAND SE GA WILL LIKELY SEE RHS
NEAR CRITICAL VALUES AS WELL...BUT WINDS SHOULD REMAIN BELOW
RED FLAG WARNING CRITERIA.

&&

ZAPPE
Hazardous weather outlook, Dec 5, 1:10 PM EST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
110 PM EST MON DEC 5 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
110 PM EST MON DEC 5 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...TORNADO WATCH 893 IN EFFECT UNTIL 700 PM EST FOR PORTIONS OF
INTERIOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...
...LAKE WIND ADVISORY IN EFFECT TODAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR PORTIONS OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...EFFECTIVE UNTIL 700 PM EST
MONDAY.

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN SOUTHEAST GEORGIA...
APPLING...ATKINSON...BACON...CHARLTON...CLINCH...COFFEE...
ECHOLS...JEFF DAVIS...PIERCE...WARE

IN NORTHEAST FLORIDA...
BAKER...COLUMBIA...GILCHRIST...HAMILTON...SUWANNEE...UNION

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

A COLD FRONT WILL PUSH ACROSS THE FORECAST AREA THIS AFTERNOON AND
THE COASTAL WATERS TONIGHT WITH ISOLATED SEVERE THUNDERSTORMS
POSSIBLE. THE MAIN THREATS WILL BE GUSTY WINDS EXCEEDING 60 MPH...
ISOLATED TORNADOES AND DEADLY CLOUD TO GROUND LIGHTNING.

WINDY CONDITIONS WILL DEVELOP OUT AHEAD OF THE FRONT WITH SOUTHWEST
WINDS INCREASING TO AROUND 15 TO 25 MPH AND GUSTS TO 30 MPH POSSIBLE.
THUS...A LAKE WIND ADVISORY IS IN EFFECT FOR THE FORECAST AREA.

OVER THE COASTAL WATERS TONIGHT...MODERATE TO STRONG NORTHWEST WINDS
IN THE WAKE OF THE COLD FRONT MAY PRODUCE OCCASIONAL GALE FORCE
GUSTS. SMALL CRAFT ADVISORIES ARE POSTED FOR PORTIONS OF THE MARINE
AREA TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

COLD AND DRY AIR FILTERING INTO THE REGION BEHIND THE COLD FRONT
WILL ALLOW FOR TEMPERATURES TO FALL INTO THE 30S BY EARLY WEDNESDAY
MORNING WITH POSSIBLE SUB-FREEZING TEMPERATURES IN SOME LOCATIONS OF
INLAND SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY IN NORTHEAST
FLORIDA...AND ALLOW FOR POSSIBLE DANGEROUS FIRE CONDITIONS ACROSS THE
SUWANNEE RIVER VALLEY DURING THE AFTERNOON HOURS ON TUESDAY.

MODERATE TO STRONG NORTHWEST WINDS OVER THE COASTAL WATERS FROM
TUESDAY THROUGH FRIDAY WILL LIKELY REQUIRE SMALL CRAFT ADVISORIES
OVER MOST OF THE COASTAL WATERS. IN ADDITION...AN INCREASING RISK OF
RIP CURRENTS ALONG THE BEACHES IS ALSO EXPECTED DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF
SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE AND LOCAL
COUNTY EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ECZ

In the hours before

Special weather statement, Dec 5, 1:12 PM EST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
112 PM EST MON DEC 5 2005

GAZ132-133-051915-
COFFEE-JEFF DAVIS-
112 PM EST MON DEC 5 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COFFEE
AND JEFF DAVIS COUNTIES FOR STRONG WINDS VALID UNTIL 215 PM EST...

AT 112 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 8 MILES NORTHWEST OF
PRIDGEN...OR ABOUT 11 MILES NORTH OF AMBROSE...MOVING EAST NORTHEAST
AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND PRIDGEN...BROXTON...SNIPESVILLE...DENTON AND HAZLEHURST
THROUGH 215 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

WOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 4:05 AM ESTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more15 hr
Dec 5, 2:57 PM ESTTornado WarningJAXClinch48 min
Dec 5, 4:16 PM ESTSevere Thunderstorm WarningJAXBrantley44 min
Dec 5, 4:54 PM ESTSevere Thunderstorm WarningJAXGlynn51 min

Nearby

Tornado Warnings in Georgia, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.